Holly received her first shot in May of 2007 and her second in July of 2007. She started to experience side effects immediately but the doctor did not think it was an issue when it came time for her second shot. Here is a list of the side effects Holly experienced right after the second shot. Fainting, dizziness, nausea, weakness, body aches.
Her first known seizure was in November of 2007 with what Holly states is brain fog. As of today she still has seizures that are being controlled with medication and she still complains of brain fog and finds it difficult to concentrate and retain information. Holly’s symptoms at time of writing continue and include seizures, fatigue, irritability, depression, muscle and joint pain, headaches, painful menstrual cramps, hair loss and rash.
Im sorry to hear about this.
Our daughter received her Vaccination…MMR…Hepatitis B…& 1 Gardasil shot.. all in the same day. This was 2007..
She wanted to attend Public School, a straight A student, shortly after she couldnt concentrate & we had to pull her out of School.
We have her home now, but we went through a lot with her. more than I care to explain.
Did you hear Voices? telling you this & that?
kim hensley says
I have experienced these same things after two rounds of hep b. Beginning with a three day paralysis two weeks after the second injection. Doctors ran every test and could find nothing wrong and I was told to seek a psychiatrist. After reading so many stories with so many people with the same symptoms as me….I am really leaning toward these vaccinations… I have been going to different doctors for almost 15 yrs now….no one has diagnosed me with anything other than syncope and I am still not receiving any meds for my symptoms…..I am now 35 yrs old and I have barely left my home in 2 years because of my health. How did you find a doctor that would take your symptoms serious? It really dosent help that I am a Medicaid patient and my options so limited…I really feel for you and I know what you are going thru….YOU ARE NOT ALONE.